Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
159 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Do steroids cause lumps in the armpit

Premium Questions

Dr. Naveen Kumar MD

in herself eating drinking, with lots of energy . but today i seen a little lump under her right arm in the armpit? will this be from the steriods? or from being poorly? 3 weeks ago she did have septic... View answer

Answered by : Dr. Naveen Kumar ( ENT Specialist)
Dr. Prasad MD

Is thyronorm steroid based? And will it cause cataract? ... View answer

Answered by : Dr. Prasad ( General & Family Physician)
Dr.    Muhammad Ahmad MD

My sister has taking Atripla + Bactrim and now the doctor prescribed steroid #100 for twenty days. I have read steroid probably will make her bone so weak so she is planning to take the following ... View answer

Answered by : Dr. Muhammad Ahmad ( General & Family Physician)
Dr. Sumit Bhatti MD

of time, if necessary? Because STEROIDS are known to cause IMMUNOsuppression 2. If DELAZACORT is not safe ... that I may need a short course of STEROIDS ( DEFLAZACORT ). Last month 15/03/2016 I took... View answer

Answered by : Dr. Sumit Bhatti ( ENT Specialist)
Dr. T Chandrakant MD

I h,ad 2 pilar cyst injected with a steroid now I have a lump at my left temple not as hard, but like a quarter size I am a nervous person help ... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)

Public Forum Discussions

Dr.     Vignan Rachabattuni MD

I just had a steroid injection yesterday for a swollen hand. Tonight I noticed a lump on my neck. Wasn t there before. I had this happen the last time I had a steroid inection. The lump is just ... View answer

Answered by : Dr. Vignan Rachabattuni ( General & Family Physician)
Dr.       Harry Maheshwari MD

THat Cause This Lump? Being Seen For It But Haven t Asked Them That Yet Because I Don t Want To Sound Like I ...Was Wondering. I Had A Steroid Injection In My Neck Months Ago. They Did It Without... View answer

Answered by : Dr. Harry Maheshwari ( Dentist)
Dr. Santosh Kumar A MD

decided to pump up a bit with steroids to look more masculine.Please suggest whether any doctor will be able to monitor the usage and provide me with minimum dosage so that it doesn t cause abuse ! ... View answer

Answered by : Dr. Santosh Kumar A ( General & Family Physician)
Dr. Gaurav Prajapati MD

I am currently on oral stroids for a cosmetic burn on my face. while taking the steroids I have had ... as well that the steroids make me flushed, is this normal? I am at the end of the tx with only 4 days ... View answer

Answered by : Dr. Gaurav Prajapati ( General & Family Physician)
Dr.     Ivan R. Rommstein MD

of intravenous antibiotics and steroid tablets for Pseudomonus. She came out of hospital on Monday but since ... of medication. Is it usual for her to be racing with steroids or this type of treatment? ... View answer

Answered by : Dr. Ivan R. Rommstein ( General Surgeon)

Mobile Questions and Answers

Dr. Prakash H Muddegowda MD

Hi, Normally they don't cause.

Dr.  BR Hudda MD

It depends upon the causes of burning sensation if it is allergic then yes if it infective then NO apply antibiotics eve drop in case of infection please hit thanks

Dr. Anshul Varshney MD

Please send the photograph of the affected area so that we can discuss what treatment would be best suited for you.